# SDR DALA2019092605519

- Difficulty date: September 25, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N936DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53461
- Aircraft time: 46,320 hours, 30,105 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/W HFEC OF RT HORIZ STAB UPPER REAR SPAR AFT 2 BARREL NUT HOLES PER CARD 5510-01099-01B. AFT BARREL NUT HOLE HAS CRACK INDICATION. END OF CRACK MARKED. HORIZONTAL STABILIZER REPLACED ON R/C 5510-4001 UNSUCCESSFUL PARTS CHANGE SENT TO RECORDS 02888 (LP# 6106412)
